# SDR FDEA201701050043

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,635 hours, 16,415 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: ABS030903
- Condition: Failed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLE SHOOTING R1 DOOR ARMING PROBLEM, SLIDE TRIED TO DEPLOY.  REMOVED AND REPLACED RI DOOR LIMIT SWITCH 14WN AND TESTED IAW AMM 52-73-13-04-09.
